Sur les permutations alternées

Désiré André

Journal de Mathématiques Pures et Appliquées (1881)

  • Volume: 7, page 167-184
  • ISSN: 0021-7874

How to cite


Désiré André. "Sur les permutations alternées." Journal de Mathématiques Pures et Appliquées 7 (1881): 167-184. <>.

author = {Désiré André},
journal = {Journal de Mathématiques Pures et Appliquées},
keywords = {permutations},
language = {fre},
pages = {167-184},
title = {Sur les permutations alternées},
url = {},
volume = {7},
year = {1881},

AU - Désiré André
TI - Sur les permutations alternées
JO - Journal de Mathématiques Pures et Appliquées
PY - 1881
VL - 7
SP - 167
EP - 184
LA - fre
KW - permutations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.